# SDR SWAA2017081815784

- Difficulty date: August 9, 2016
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A21013
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR CORRODED AT THE NR 1 LOWER BOOST PUMP.   REPAIRED IAW EA.
